About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 507962, 8 pages
http://dx.doi.org/10.1155/2013/507962
Research Article

Double Lacunary Density and Some Inclusion Results in Locally Solid Riesz Spaces

1Department of Mathematics, Faculty of Science, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia
2Department of Mathematics, Rajiv Gandhi University, Rono Hills, Doimukh, Arunachal Pradesh 791 112, India

Received 21 February 2013; Accepted 13 June 2013

Academic Editor: Alberto Parmeggiani

Copyright © 2013 S. A. Mohiuddine et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Fast, “Sur la convergence statistique,” Colloquium Mathematicum, vol. 2, pp. 241–244, 1951. View at Zentralblatt MATH · View at MathSciNet
  2. H. Steinhaus, “Sur la convergence ordinate et la convergence asymptotique,” Colloquium Mathematicum, vol. 2, pp. 73–84, 1951.
  3. A. Zygmund, Trigonometric Series, Cambridge University Press, Cambridge, UK, 2nd edition, 1979.
  4. I. J. Schoenberg, “The integrability of certain functions and related summability methods.,” The American Mathematical Monthly, vol. 66, pp. 361–375, 1959. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. T. Šalát, “On statistically convergent sequences of real numbers,” Mathematica Slovaca, vol. 30, no. 2, pp. 139–150, 1980. View at Zentralblatt MATH · View at MathSciNet
  6. J. A. Fridy, “On statistical convergence,” Analysis, vol. 5, no. 4, pp. 301–313, 1985. View at Zentralblatt MATH · View at MathSciNet
  7. H. Albayrak and S. Pehlivan, “Statistical convergence and statistical continuity on locally solid Riesz spaces,” Topology and its Applications, vol. 159, no. 7, pp. 1887–1893, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. H. Cakalli, “On statistical convergence in topological groups,” Pure and Applied Mathematika Sciences, vol. 43, no. 1-2, pp. 27–31, 1996. View at Zentralblatt MATH · View at MathSciNet
  9. H. Çakalli and M. K. Khan, “Summability in topological spaces,” Applied Mathematics Letters, vol. 24, no. 3, pp. 348–352, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. H. Çakalli, “Lacunary statistical convergence in topological groups,” Indian Journal of Pure and Applied Mathematics, vol. 26, no. 2, pp. 113–119, 1995. View at Zentralblatt MATH · View at MathSciNet
  11. H. Çakalli and E. Savaş, “Statistical convergence of double sequences in topological groups,” Journal of Computational Analysis and Applications, vol. 12, no. 2, pp. 421–426, 2010. View at Zentralblatt MATH · View at MathSciNet
  12. A. Caserta, G. Di Maio, and L. D. R. Kočinac, “Statistical convergence in function spaces,” Abstract and Applied Analysis, vol. 2011, Article ID 420419, 11 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. I. J. Maddox, “Statistical convergence in a locally convex space,” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 104, no. 1, pp. 141–145, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. G. Di Maio and L. D. R. Kočinac, “Statistical convergence in topology,” Topology and its Applications, vol. 156, no. 1, pp. 28–45, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. S. A. Mohiuddine, A. Alotaibi, and M. Mursaleen, “Statistical convergence through de la Vallée-Poussin mean in locally solid Riesz spaces,” Advances in Difference Equations, vol. 2013, p. 66, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  16. S. A. Mohiuddine and Q. M. D. Lohani, “On generalized statistical convergence in intuitionistic fuzzy normed space,” Chaos, Solitons & Fractals, vol. 42, no. 3, pp. 1731–1737, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. S. A. Mohiuddine, H. Şevli, and M. Cancan, “Statistical convergence in fuzzy 2-normed space,” Journal of Computational Analysis and Applications, vol. 12, no. 4, pp. 787–798, 2010. View at Zentralblatt MATH · View at MathSciNet
  18. M. Mursaleen and S. A. Mohiuddine, “On ideal convergence in probabilistic normed spaces,” Mathematica Slovaca, vol. 62, no. 1, pp. 49–62, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  19. M. Mursaleen and O. H. H. Edely, “Statistical convergence of double sequences,” Journal of Mathematical Analysis and Applications, vol. 288, no. 1, pp. 223–231, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. S. A. Mohiuddine, H. Sevli, and M. Cancan, “Statistical convergence of double sequences in fuzzy normed spaces,” Filomat, vol. 26, no. 4, pp. 673–681, 2012. View at Publisher · View at Google Scholar
  21. M. Mursaleen and S. A. Mohiuddine, “Statistical convergence of double sequences in intuitionistic fuzzy normed spaces,” Chaos, Solitons & Fractals, vol. 41, no. 5, pp. 2414–2421, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. S. A. Mohiuddine, A. Alotaibi, and M. Mursaleen, “Statistical convergence of double sequences in locally solid Riesz spaces,” Abstract and Applied Analysis, vol. 2012, Article ID 719729, 9 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. J. A. Fridy and C. Orhan, “Lacunary statistical convergence,” Pacific Journal of Mathematics, vol. 160, no. 1, pp. 43–51, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. R. F. Patterson and E. Savaş, “Lacunary statistical convergence of double sequences,” Mathematical Communications, vol. 10, no. 1, pp. 55–61, 2005. View at Zentralblatt MATH · View at MathSciNet
  25. E. Savaş and R. F. Patterson, “Lacunary statistical convergence of multiple sequences,” Applied Mathematics Letters, vol. 19, no. 6, pp. 527–534, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. C. Çakan, B. Altay, and H. Çoşkun, “Double lacunary density and lacunary statistical convergence of double sequences,” Studia Scientiarum Mathematicarum Hungarica, vol. 47, no. 1, pp. 35–45, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. J. A. Fridy and C. Orhan, “Lacunary statistical summability,” Journal of Mathematical Analysis and Applications, vol. 173, no. 2, pp. 497–504, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. J. Li, “Lacunary statistical convergence and inclusion properties between lacunary methods,” International Journal of Mathematics and Mathematical Sciences, vol. 23, no. 3, pp. 175–180, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. S. A. Mohiuddine and E. Savaş, “Lacunary statistically convergent double sequences in probabilistic normed spaces,” Annali dell'Universitá di Ferrara, vol. 58, no. 2, pp. 331–339, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  30. S. A. Mohiuddine and M. Aiyub, “Lacunary statistical convergence in random 2-normed spaces,” Applied Mathematics & Information Sciences, vol. 6, no. 3, pp. 581–585, 2012. View at MathSciNet
  31. S. A. Mohiuddine, A. Alotaibi, and S. M. Alsulami, “Ideal convergence of double sequences in random 2-normed spaces,” Advances in Difference Equations, vol. 2012, p. 149, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  32. M. Mursaleen, C. Çakan, S. A. Mohiuddine, and E. Savaş, “Generalized statistical convergence and statistical core of double sequences,” Acta Mathematica Sinica, vol. 26, no. 11, pp. 2131–2144, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  33. M. Mursaleen and S. A. Mohiuddine, “On ideal convergence of double sequences in probabilistic normed spaces,” Mathematical Reports, vol. 12(62), no. 4, pp. 359–371, 2010. View at Zentralblatt MATH · View at MathSciNet
  34. M. Mursaleen, S. A. Mohiuddine, and O. H. H. Edely, “On the ideal convergence of double sequences in intuitionistic fuzzy normed spaces,” Computers & Mathematics with Applications, vol. 59, no. 2, pp. 603–611, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  35. M. Mursaleen and S. A. Mohiuddine, “On lacunary statistical convergence with respect to the intuitionistic fuzzy normed space,” Journal of Computational and Applied Mathematics, vol. 233, no. 2, pp. 142–149, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  36. E. Savas, “On lacunary double statistical convergence in locally solid Riesz spaces,” Journal of Inequalities and Applications, p. 2013, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  37. E. Savaş and S. A. Mohiuddine, “λ--statistically convergent double sequences in probabilistic normed spaces,” Mathematica Slovaca, vol. 62, no. 1, pp. 99–108, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  38. O. H. H. Edely, S. A. Mohiuddine, and A. K. Noman, “Korovkin type approximation theorems obtained through generalized statistical convergence,” Applied Mathematics Letters, vol. 23, no. 11, pp. 1382–1387, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  39. S. A. Mohiuddine, A. Alotaibi, and M. Mursaleen, “Statistical summability C,1 and a Korovkin type approximation theorem,” Journal of Inequalities and Applications, vol. 2012, p. 172, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  40. C. Belen and S. A. Mohiuddine, “Generalized weighted statistical convergence and application,” Applied Mathematics and Computation, vol. 219, no. 18, pp. 9821–9826, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  41. S. A. Mohiuddine and A. Alotaibi, “Statistical convergence and approximation theorems for functions of two variables,” Journal of Computational Analysis and Applications, vol. 15, no. 2, pp. 218–223, 2013.
  42. S. A. Mohiuddine and A. Alotaibi, “Korovkin second theorem via statistical summability C,1,” Journal of Inequalities and Applications, vol. 2013, p. 149, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  43. F. Riesz, “Sur la decomposition des operations fonctionelles lineaires,” in Atti del Congresso Internazionale dei Matematici, vol. 3, pp. 143–148, Zanichelli, Bologna, Italy, 1930.
  44. W. A. J. Luxemburg and A. C. Zaanen, Riesz Spaces I, North-Holland, Amsterdam, The Netherlands, 1971.
  45. A. C. Zaanen, Introduction to Operator Theory in Riesz Spaces, Springer, Berlin, Germany, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  46. A. R. Freedman, J. J. Sember, and M. Raphael, “Some Cesàro-type summability spaces,” Proceedings of the London Mathematical Society, vol. 37, no. 3, pp. 508–520, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  47. A. Pringsheim, “Zur Theorie der zweifach unendlichen Zahlenfolgen,” Mathematische Annalen, vol. 53, no. 3, pp. 289–321, 1900. View at Publisher · View at Google Scholar · View at MathSciNet
  48. G. T. Roberts, “Topologies in vector lattices,” vol. 48, pp. 533–546, 1952. View at Zentralblatt MATH · View at MathSciNet
  49. R. Engelking, General Topology, Heldermann, Berlin, Germany, 1989. View at MathSciNet
  50. S. A. Mohiuddine and M. A. Alghamdi, “Statistical summability through a lacunary sequence in locally solid Riesz spaces,” Journal of Inequalities and Applications, vol. 2012, p. 225, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  51. I. Farah, “Analytic quotients: theory of liftings for quotients over analytic ideals on the integers,” Memoirs of the American Mathematical Society, vol. 48, no. 702, p. 177, 2000. View at MathSciNet